MAUDE Adverse Event Report: ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a history/settings (inaccurate delivery) issue.The reporter alleged the basal rates being delivered were not the same as what was programmed.The reporter alleged she did not change her basal rates.There was no indication that the product caused or contributed to an adverse event.This issue is being reported as an issue with the pump not performing as intended with regards to the history or the settings may result in over or under delivery.
 
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 01-may-2019 with the following findings: during investigation, a review of the total daily dose history showed incongruent dates, changing from (b)(6)2019 to (b)(6)2018.There was no data in the black box from these dates due to continued use of the pump.The daily insulin delivery totals appeared inconsistent due to the date changes.The pump history showed the pump was delivering programmed the basal rate until deliveries were halted by the user at 11:32 pm on (b)(6)2018.During testing, the pump successfully completed a rewind, load, and prime sequence.The pump passed the delivery accuracy testing and was found to be delivering within required specifications.All activity performed during testing was accurately recorded in pump history.The complaint of a history settings issue was not duplicated during investigation.There was no defect found.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7753545
Report Number2531779-2018-14255
Device Sequence Number1719806
Product Code LZG
UDI-Device Identifier10840406101034
UDI-Public10840406101034
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2019
Was the Report Sent to FDA? Yes
Device Age10 MO
Initial Date Received by Manufacturer 07/20/2018
Supplement Date Received by Manufacturer07/20/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR